# SDR DALA2023021001066

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 77,636 hours, 10,221 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DOOR 4L SHOWS ARMED WHEN DISARMED. CORRECTIVE ACTION: R/R`D DOOR ARMED SENSOR 36MJ AT 4L. (2619491)
